# SDR MASA20210308079

- Difficulty date: February 11, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PILOT/CO-PILOT SEAT TRACKS (AFTER BLENDED OUT CRACK WAS FOUND ON "WEAR STRIP" OF SEAT PILOT|CORRECTIVE ACTION: WEAR WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01 PAR 5B AND SEAT TRACK PILOT WAS REPLACED PER CRJ900 SRM 51-42-20-001-001-A01
